# SDR SWAA2023011183974

- Difficulty date: December 20, 2022
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 44,739 hours, 27,195 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231XF WAS DELAMINATED ON UPPER SURFACE.   REMOVED THE FLOOR PANEL IAW AMM 53-21-00-000-801. DAMAGE EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PAR.4 F.  A  NEW FLOOR PANEL FABRICATED IAW SRM 53-00-50-2R-0 PAR.1 A.   INSTALLED INSERTS IAW SRM 53-00-50-2R-0 PAR.5 S(1) & DWG 144A5810-126.  INSTALLED THE  FLOOR PANEL  IAW AMM 53-21-00-400-801.
